Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Report: question for Shar HenryO

Posted by Shar on October 2, 2001, at 23:00:22

In reply to Re: Report: question for Shar, posted by HenryO on October 2, 2001, at 14:55:02

HenryO:
Yes, about the same time every evening I would suddenly be terribly tired, and if I tried to stay awake I would feel very groggy, sort of drugged, had a hard time focusing, hard to talk on phone and follow conversation.
Shar


> Shar, were you very tired sometimes during the day? Lately I have been feeling exhausted and I'm can't figure out why. I love the effect of the Risperdal but something is making me very tired.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shar thread:80036
URL: http://www.dr-bob.org/babble/20010927/msgs/80115.html